Some properties of generalized wreath products
Compositio Mathematica, Tome 52 (1984) no. 3, pp. 355-372
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__52_3_355_0,
author = {Dixon, Martyn and Fournelle, Thomas A.},
title = {Some properties of generalized wreath products},
journal = {Compositio Mathematica},
pages = {355--372},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {52},
number = {3},
mrnumber = {756727},
zbl = {0552.20014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__52_3_355_0/}
}
TY - JOUR AU - Dixon, Martyn AU - Fournelle, Thomas A. TI - Some properties of generalized wreath products JO - Compositio Mathematica PY - 1984 SP - 355 EP - 372 VL - 52 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1984__52_3_355_0/ LA - en ID - CM_1984__52_3_355_0 ER -
Dixon, Martyn; Fournelle, Thomas A. Some properties of generalized wreath products. Compositio Mathematica, Tome 52 (1984) no. 3, pp. 355-372. http://geodesic.mathdoc.fr/item/CM_1984__52_3_355_0/